| Model Number |
G148 |
| Medical Device Problem Codes |
Over-Sensing (1438); Failure to Read Input Signal (1581)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the health care professional (hcp) called technical services (ts) asking about this cardiac resynchronization therapy defibrillator (crt-d) system.The hcp noted this crt-d exhibited low amplitudes on the right atrial (ra) channel.Ts noted there was not undersensing on the presenting electrogram (egm) but noted there was far-field oversensing.This crt-d remains in service and no adverse patient effects were reported.
Additional Manufacturer Narrative
This device remains in service and was not returned for analysis; therefore, a technical analysis could not be performed.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.